About neighborhoods of surfaces integrally unknotted in $S^3$
Fundamenta Mathematicae, Tome 84 (1974) no. 2, pp. 157-168
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_84_2_157_168,
author = {A. Kirkor},
title = {About neighborhoods of surfaces integrally unknotted in $S^3$},
journal = {Fundamenta Mathematicae},
pages = {157--168},
year = {1974},
volume = {84},
number = {2},
doi = {10.4064/fm-84-2-157-168},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-84-2-157-168/}
}
TY - JOUR AU - A. Kirkor TI - About neighborhoods of surfaces integrally unknotted in $S^3$ JO - Fundamenta Mathematicae PY - 1974 SP - 157 EP - 168 VL - 84 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-84-2-157-168/ DO - 10.4064/fm-84-2-157-168 LA - en ID - 10_4064_fm_84_2_157_168 ER -
A. Kirkor. About neighborhoods of surfaces integrally unknotted in $S^3$. Fundamenta Mathematicae, Tome 84 (1974) no. 2, pp. 157-168. doi: 10.4064/fm-84-2-157-168
Cité par Sources :